www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author ZHU, Haixing

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 2 of 2
TitleTypeIssue Date
Braided groups and quantum groupoids
ACTA MATHEMATICA HUNGARICA, 135 (4), p. 383-399
Journal Contribution2012
Transmutation theory of a coquasitriangular weak Hopf algebra
FRONTIERS OF MATHEMATICS IN CHINA, 6(5). p. 855-869
Journal Contribution2011
Showing results 1 to 2 of 2